# SDR UIEA2018091601985

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,560 hours, 16,495 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BEFORE BLOCK OUT R STRUT DUCT LEAK EICAS CAUTION, COUPLED WITH R DUCT LEAK LIGHT ON OVERHEAD. COMPLIED WITH FIM 26-18 FAULT TREE 804, OPS CHECK NORMAL.
